Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Nguyễn Xuân Tấn, Nguyễn Bá Minh (2006), Một số vấn dề trong lý thuyết tối ưu đa trị, NXB Giáo Dục |
Sách, tạp chí |
Tiêu đề: |
Một số vấn dề trong lý thuyết tối ưu đa trị |
Tác giả: |
Nguyễn Xuân Tấn, Nguyễn Bá Minh |
Nhà XB: |
NXB Giáo Dục |
Năm: |
2006 |
|
[4] Nguyễn Đông Yên (2007), Giải tích đa trị, Nhà xuất bản Khoa học tự nhiên và Công nghệ.Tiếng Pháp |
Sách, tạp chí |
Tiêu đề: |
Giải tích đa trị |
Tác giả: |
Nguyễn Đông Yên |
Nhà XB: |
Nhà xuất bản Khoa học tự nhiên và Công nghệ |
Năm: |
2007 |
|
[6] L. Q. Anh, P. Q. Khanh and Dinh Ngoc Quy (2014), "About Semicontinuity of Set-Valued Maps and Stability of Quasivariational Inclusions", Set-Valued Var.Anal, 22, 533 - 555 |
Sách, tạp chí |
Tiêu đề: |
About Semicontinuity of Set-Valued Maps and Stability of Quasivariational Inclusions |
Tác giả: |
L. Q. Anh, P. Q. Khanh, Dinh Ngoc Quy |
Nhà XB: |
Set-Valued Var.Anal |
Năm: |
2014 |
|
[7] Q. H. Ansari, W. Oettli and D. Schlager (1997), "A Generalization of Vectorial Equilibria", Mathematical Methods of Operations Research, 46, 147 - 152 |
Sách, tạp chí |
Tiêu đề: |
A Generalization of VectorialEquilibria |
Tác giả: |
Q. H. Ansari, W. Oettli and D. Schlager |
Năm: |
1997 |
|
[8] N. T. Q. Anh and N. X. Tan (2013), "On the existence of solutions to mixed Pareto Quasivariational inclusion problems", Advances in Nonlinear variational Inequalities, Volume 16, Number 2, 1 - 22 |
Sách, tạp chí |
Tiêu đề: |
On the existence of solutions to mixed Pareto Quasivariational inclusion problems |
Tác giả: |
N. T. Q. Anh, N. X. Tan |
Nhà XB: |
Advances in Nonlinear variational Inequalities |
Năm: |
2013 |
|
[9] J. P. Aubin (1979), Mathematical Methods of Game and Economic Theory, North-Holland, Amsterdam |
Sách, tạp chí |
Tiêu đề: |
Mathematical Methods of Game and Economic Theory |
Tác giả: |
J. P. Aubin |
Nhà XB: |
North-Holland |
Năm: |
1979 |
|
[10] J. P. Aubin and A. Cellina (1994), Differential Inclusion, Springer Verlag, Berlin, Gemany |
Sách, tạp chí |
Tiêu đề: |
Differential Inclusion |
Tác giả: |
J. P. Aubin, A. Cellina |
Nhà XB: |
Springer Verlag |
Năm: |
1994 |
|
[11] M. Balaij and D. T. Luc (2010), "On Mixed variational relation problems", Computers and Mathematic with Applications, 60 (9), 2712 - 2722 |
Sách, tạp chí |
Tiêu đề: |
On Mixed variational relation problems |
Tác giả: |
M. Balaij, D. T. Luc |
Nhà XB: |
Computers and Mathematic with Applications |
Năm: |
2010 |
|
[12] C. D. Aliprantis and K. C. Border (2006), Infinite Dimensional Analysis Third Edition, Springer Berlin Heidelberg, New York |
Sách, tạp chí |
Tiêu đề: |
Infinite Dimensional Analysis Third Edition |
Tác giả: |
C. D. Aliprantis, K. C. Border |
Nhà XB: |
Springer Berlin Heidelberg |
Năm: |
2006 |
|
[13] H. Ben - El - Mechaiekh (1992), "Fixed points for compact set-valued maps", Q & A in General Topology, 10, 153 -156 |
Sách, tạp chí |
Tiêu đề: |
Fixed points for compact set-valued maps |
Tác giả: |
H. Ben - El - Mechaiekh |
Năm: |
1992 |
|
[14] E. Blum and W. Oettli (1993), "From Optimization and Variational inequalities to equilibrium problems", The Mathematics Student, 64, 1 - 23 |
Sách, tạp chí |
Tiêu đề: |
From Optimization and Variational inequalitiesto equilibrium problems |
Tác giả: |
E. Blum and W. Oettli |
Năm: |
1993 |
|
[15] L. E. J. Brouwer (1912), "Uber Abbildung von Mannigfaltigkeiten", Math. Ann, 71, 97 - 115 |
Sách, tạp chí |
Tiêu đề: |
Uber Abbildung von Mannigfaltigkeiten |
Tác giả: |
L. E. J. Brouwer |
Nhà XB: |
Math. Ann |
Năm: |
1912 |
|
[16] F. E. Browder (1968), "The fixed point theory of multi-valued mappings in topological vector spaces", Math. Ann, 177, 283 - 301 |
Sách, tạp chí |
Tiêu đề: |
The fixed point theory of multi-valued mappings in topological vector spaces |
Tác giả: |
F. E. Browder |
Nhà XB: |
Math. Ann |
Năm: |
1968 |
|
[17] D. Chan and J. S. Pang (1982), "The generalized quasi-variational inequality problem", Mathematics of Operations Research, 7, 211 - 222 |
Sách, tạp chí |
Tiêu đề: |
The generalized quasi-variational inequalityproblem |
Tác giả: |
D. Chan and J. S. Pang |
Năm: |
1982 |
|
[18] S. Y. Chang (1990), "On the Nash equilibrium", Soochow J. Math., 16, 241 - 248 |
Sách, tạp chí |
Tiêu đề: |
On the Nash equilibrium |
Tác giả: |
S. Y. Chang |
Năm: |
1990 |
|
[19] M. P. Chen, L. J. Lin and S. Park (2003), "Remarks on generalized quasi- equilibrium problem", Nonlinear Analysis, 52, 433 - 444 |
Sách, tạp chí |
Tiêu đề: |
Remarks on generalized quasi-equilibrium problem |
Tác giả: |
M. P. Chen, L. J. Lin and S. Park |
Năm: |
2003 |
|
[20] F. H. Clarker (1981), "Generalized gradients of Lipschitz functionals", Advances in Mathematics, 40, 52 - 67 |
Sách, tạp chí |
Tiêu đề: |
Generalized gradients of Lipschitz functionals |
Tác giả: |
F. H. Clarker |
Năm: |
1981 |
|
[21] G. B. Dantzig (1949), "Programming in a Linear Structure", Econometrica, 17, 73 - 74 |
Sách, tạp chí |
Tiêu đề: |
Programming in a Linear Structure |
Tác giả: |
G. B. Dantzig |
Năm: |
1949 |
|
[22] X. P. Ding, W. K. Kim and K. K. Tan (1992), "A selection theorem and its applications", Bull. Austra. Math. Soc, 46, 205 - 212 |
Sách, tạp chí |
Tiêu đề: |
A selection theorem and its applications |
Tác giả: |
X. P. Ding, W. K. Kim, K. K. Tan |
Nhà XB: |
Bull. Austra. Math. Soc |
Năm: |
1992 |
|
[23] X. P. Ding and J. Y. Park (2004), "Generalized Vector Equilibrium Problems in Generalized Convex Space", Journal of Optimization Theory and Applications, 120, 327 - 353 |
Sách, tạp chí |
Tiêu đề: |
Generalized Vector Equilibrium Problems inGeneralized Convex Space |
Tác giả: |
X. P. Ding and J. Y. Park |
Năm: |
2004 |
|